# SDR CALA2014050290951

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 89,891 hours, 14,177 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOPERATIVE AT CEILING SEAT ROW LOCATION 26 - 27AB.  R & R BATTERY CHARGER FUSE IAW AMM33 51 07.  OPERATIONAL CHECK GOOD AT THIS TIME.
